# SDR UIEA2021091302012

- Difficulty date: September 13, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 95,527 hours, 16,489 cycles
- System (JASC): 2760 · Drag Control System
- Part: Mechanism
- Part number: 65B8085914
- Part serial: E065
- Condition: Faulted
- Location: Speed Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON CLIMB AILERON CONTROLS LAG AND BIND.  REPLACED SPEED BRAKE SEQUENCE MECHANISM IAW AMM 27-62-06.
